RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1456–1464 (Mi zvmmf6655)  

Optimization of the two-step iterative method

E. S. Nikolaev

Moscow

Full text: PDF file (798 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 106–117

Bibliographic databases:

UDC: 518.517.944/.947
MSC: Primary 65N22; Secondary 65J05
Received: 05.10.1971

Citation: E. S. Nikolaev, “Optimization of the two-step iterative method”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1456–1464; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 106–117

Citation in format AMSBIB
\Bibitem{Nik72}
\by E.~S.~Nikolaev
\paper Optimization of the two-step iterative method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1456--1464
\mathnet{http://mi.mathnet.ru/zvmmf6655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317530}
\zmath{https://zbmath.org/?q=an:0299.65059}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 106--117
\crossref{https://doi.org/10.1016/0041-5553(72)90144-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6655
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020